# SDR QXEA200603062

- Difficulty date: November 15, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - LEFT WING FUEL PANEL LANDING FOR 524CT HAS FRETTING AND SIGNS OF CORROSION AT SEVERAL SCREW HOLES.  REPAIRED IAW RD8/4-57-445.
